# SDR IPXA2017041316106

- Difficulty date: March 31, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E BAY SPLICE STRAP IS CRACKED AT XOS. 789.  REMOVED, FABRICATED AND REPLACED THE SPLICE STRAP IAW DWG ARB3954-7, AND SRM 51-31-01.
